# SDR RRXA991507

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 20 & 38
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, WING, SCREWS PULLING THROUGH SKIN LEFT WING INBOARD LEADING EDGE UPPER BETWEEN STA XFS 20 AND STA XFS 38.750 AT FRONT SPAR.  CORROSION FOUND IN SCREW HOLES.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM. REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED  FILLER AND DOUBLER IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO-99-109 WITH APPROVED 8110-3 DATED 08-05-99.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
